Limits...
Severe hypotony and filtering bleb leak after intravitreal injection of ranibizumab.

Georgalas I, Papaconstantinou D, Tservakis I, Koutsandrea C, Ladas I - Ther Clin Risk Manag (2009)

Bottom Line: We report a case of a patient with age-related macular degeneration, who had undergone trabeculectomy nine years earlier, and developed severe hypotony and bleb leak after treatment with intravitreal injections of ranibizumab.Although the incident is rare, in patients with longstanding filtering blebs, who need treatment with antivascular endothelial growth factors, close follow-up may be advocated, since the occurrence of bleb rupture could lead to permanent vision loss.

View Article: PubMed Central - PubMed

Affiliation: "G.Gennimatas" Hospital of Athens, NHS, Athens, Greece.

ABSTRACT
We report a case of a patient with age-related macular degeneration, who had undergone trabeculectomy nine years earlier, and developed severe hypotony and bleb leak after treatment with intravitreal injections of ranibizumab. Although the incident is rare, in patients with longstanding filtering blebs, who need treatment with antivascular endothelial growth factors, close follow-up may be advocated, since the occurrence of bleb rupture could lead to permanent vision loss.

No MeSH data available.


Related in: MedlinePlus

At presentation; note the extremely thin and avascular bleb and the descemet folds in the cornea secondary to hypotony.
© Copyright Policy
Related In: Results  -  Collection


getmorefigures.php?uid=PMC2697510&req=5

f1-tcrm-5-0017: At presentation; note the extremely thin and avascular bleb and the descemet folds in the cornea secondary to hypotony.

Mentions: Three weeks after the second injection of Lucentis, the patient presented with discomfort, tearing, and blurred vision. Visual acuity was “light perception”, IOP was 2 mmHg, and cornea was edematous with descemet folds (Figure 1). Seidel test was positive, indicating leakage from the thinned bled.


Severe hypotony and filtering bleb leak after intravitreal injection of ranibizumab.

Georgalas I, Papaconstantinou D, Tservakis I, Koutsandrea C, Ladas I - Ther Clin Risk Manag (2009)

At presentation; note the extremely thin and avascular bleb and the descemet folds in the cornea secondary to hypotony.
© Copyright Policy
Related In: Results  -  Collection

Show All Figures
getmorefigures.php?uid=PMC2697510&req=5

f1-tcrm-5-0017: At presentation; note the extremely thin and avascular bleb and the descemet folds in the cornea secondary to hypotony.
Mentions: Three weeks after the second injection of Lucentis, the patient presented with discomfort, tearing, and blurred vision. Visual acuity was “light perception”, IOP was 2 mmHg, and cornea was edematous with descemet folds (Figure 1). Seidel test was positive, indicating leakage from the thinned bled.

Bottom Line: We report a case of a patient with age-related macular degeneration, who had undergone trabeculectomy nine years earlier, and developed severe hypotony and bleb leak after treatment with intravitreal injections of ranibizumab.Although the incident is rare, in patients with longstanding filtering blebs, who need treatment with antivascular endothelial growth factors, close follow-up may be advocated, since the occurrence of bleb rupture could lead to permanent vision loss.

View Article: PubMed Central - PubMed

Affiliation: "G.Gennimatas" Hospital of Athens, NHS, Athens, Greece.

ABSTRACT
We report a case of a patient with age-related macular degeneration, who had undergone trabeculectomy nine years earlier, and developed severe hypotony and bleb leak after treatment with intravitreal injections of ranibizumab. Although the incident is rare, in patients with longstanding filtering blebs, who need treatment with antivascular endothelial growth factors, close follow-up may be advocated, since the occurrence of bleb rupture could lead to permanent vision loss.

No MeSH data available.


Related in: MedlinePlus